# SDR CAL960179

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 675
- Part time: 67,915 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 3 INCH CRACK IN LOWER 'T' CHORD OF FLOOR BEAM AT STATION 675, BBL 0, REPAIRED IAW ECRA 5710-01715.  (M)
